Dr. Dennis Saver
Family Medicine
3 doctors agree

In brief: Might take longer

The menses which occur from oral contraceptives are "artificial", from the hormones in the pill.
Most women will "adjust" within 3 cycles and stop spotting, but not all. It is not dangerous, and you may choose to put up with it. Slightly different hormone combinations in another pill would likely resolve the spotting. As long as your don't smoke, the level of estrogen is not a concern.

In brief: Might take longer

The menses which occur from oral contraceptives are "artificial", from the hormones in the pill.
Most women will "adjust" within 3 cycles and stop spotting, but not all. It is not dangerous, and you may choose to put up with it. Slightly different hormone combinations in another pill would likely resolve the spotting. As long as your don't smoke, the level of estrogen is not a concern.
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
17 years in practice
47M people helped
Continue
100,000 doctors available